MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ASAP ASPIRATION CATHETER

MERIT MEDICAL SYSTEMS, INC. ASAP ASPIRATION CATHETER
Catalog Number ASAP100/EUD
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that upon opening the device during the treatment of a patient suffering a heart attack (infarction) they noticed the kit contained a medallion syringe rather than a vaklok syringe.A new device was opened to complete the procedure.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and the complaint is confirmed.Root cause is attributed to the manufacturing process.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and one similar complaint for this lot was identified.

Brand Name
ASAP ASPIRATION CATHETER
Common Device Name
ASPIRATION CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22731632
Report Number1721504-2025-00219
Device Sequence Number13009344
Product Code DXE
UDI-Device Identifier00884450511701
UDI-Public00884450511701
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASAP100/EUD
Device Lot NumberH3122775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown